# SDR USAA2011050691783

- Difficulty date: April 14, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528MA
- Part serial: 1231
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - CRACK ON FORWARD CARGO COMPARTMENT DOOR INNER SKIN AT A LIGHTNING HOLE ALONG BOTTOM EDGE (BALANCE MECHANISM CABLE AREA).  REPAIRED FORWARD CARGO COMPARTMENT DOOR INNER SKIN AT LIGHTNING HOLE IAW B737 SRM 51-70-13.
